| Model Number |
01.29.209 |
| Medical Device Problem Code |
Device Appears to Trigger Rejection (1524)
| Health Effect - Clinical Code |
Medical device site infection (4845)
| Date of Event |
05/07/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 11 may 2026 ball heads: mectacer 01.29.209 mectacer head biolox delta dia.36 12/14-m (k112115) lot 2600893: (b)(4) items manufactured and released on 11-feb-2026.Expiration date: 20-jan-2031.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Liner: impact 01.32.3648hct flat pe hc liner d 36/f (k103721) lot 2528035: (b)(4) items manufactured and released on 26-nov-2025.Expiration date: 12-nov-2030.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Root cause: infection is a known possible complication of any surgery.Although no root cause can be established, there is no indication that any issue with the device may have caused or contributed to the event, and the document review does not indicate any potential manufacturing related cause.
Event or Problem Description
At about 1 month from the primary, the patient came in due to signs of infection and the pathogen is unknown.The surgeon performed a washout then revised the liner and the head to a same size liner and head.The surgery was completed successfully.